# SDR USAA2009083192297

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 24,749 hours, 15,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1406 - MIA-PHL - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT LENS ON SEAT 4C IS MISSING AND LIGHT IN SEAT RECESSED INTO SEAT.  REPLACED EMERGENCY LIGHT LENS.  OPERATIONAL CHECK WAS GOOD.
